# SDR AALA980941

- Difficulty date: May 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N898AA
- Make and model: Boeing 727223
- Aircraft serial: 22014
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTING IN CABIN INOPERATIVE.  REPAIRED WIRING IN CABIN FORWARD OF SEATS.  SYSTEM GRUOND CHECKED NORMAL OPERATION.  (M)
